# SDR CA010529007

- Difficulty date: March 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,429 hours
- Engine: Pwa S3H1
- Propeller: Hamstd 12D40
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 12345
- Condition: Bent
- Location: Oil Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SUMP WAS REQD TO BE REMVD FROM ENGINE TO FACILITATE CYLINDER REMOVAL. UPON REMOVAL OF SUMP, IT WAS DISCOVERED THAT DAMAGE HAD OCCURRED TO OIL TRANSFER TUBES FROM SUMP TO CRANKCASE. THIS HAD BEEN CAUSED BY IMPROPER ASSY OF ENGINE AT AN EARLIER REPAIR.
